Please use this identifier to cite or link to this item:
Title: Public banks and financial stability
Authors: Andrianova, S
First Published: Jul-2012
Citation: ECONOMICS LETTERS, 2012, 116 (1), pp. 86-88
DOI Link: 10.1016/j.econlet.2012.01.017
ISSN: 0165-1765
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.